Mathematische Annalen

, Volume 282, Issue 4, pp 529–534

Factorization of birational morphisms with fiber dimension bounded by 1

  • Tie Luo
  • Zhaohua Luo
Article

DOI: 10.1007/BF01462880

Cite this article as:
Luo, T. & Luo, Z. Math. Ann. (1988) 282: 529. doi:10.1007/BF01462880
  • 37 Downloads

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Tie Luo
    • 1
  • Zhaohua Luo
    • 2
  1. 1.Department of MathematicsBrandeis UniversityWalthamUSA
  2. 2.Institute of Systems ScienceAcademia SinicaBeijingPeoples Republic of China

Personalised recommendations